# SDR SWAA2022111770017

- Difficulty date: November 10, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,107 hours, 34,310 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STA. 663 VERTICAL LEG OF ATTACH ANGLE COMMON TO DRAIN VALVE LOWER I/B NUTPLATE HOLE AT RBL 32 WL 193 / [01] VERIFIED CRACK FROM DRAIN CUTOUT TO INBD NUTPLATE HOLE ON LOWER ATTACH ANGLE VERTICAL LEG IAW B737 NDT PART 6 51-00-00 PROCEDURE 23. TOOL# 40083 DUE 14SEP23;[02] CUT AND REMOVED DAMAGED SECTION OF ANGLE IAW SRM 57-10-10-2R-6 SECTION 4.C. VERIFIED MATERIAL 7075-T6 .100' ATAG A39363 IAW SRM 57-10-10-2R-6 TABLE 201.;[03] VERIFIED STEP 2;[04] HFEC DAMAGE CUTOUT AND OPEN HOLES IN REPAIR AREA IAW B737 NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO DEFECTS NOTED. TOOL# 44291 DUE 03NOV23;[05] ACCOMPLISHED INSURANCE CUT; FABRICATED; LOCATED AND DRILLED REPAIR FILLER IAW SRM 57-10-10-2R-6 SECTION 4. D; AND F - J.;[06] VERIFIED STEP 5;[07] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 57-10-10-2R-6 SECTION 4. K AND L.;[08] VERIFIED STEP 7 C/W;[09] OK TO INSTALL REPAIR PARTS;[10] INSTALLED REPAIR PART IAW SRM 57-10-10-2R-6;[11] VERIFIED ITEM 10.;[12] VERIFIED ACTION 10;[13] APPLIED CIC TO REPAIRED AREA IAW SRM 57-10-10-2R-6;[14] VERIFIED JOB IS COMPLETE;[15] VERIFIED ITEMS 12-14.;[16] UPDATED MEASUREMENTS;[17] VERIFIED ITEM 16. AUDITED
